| Catalog Number |
4922050 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/24/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that intra-operatively, cage broke upon insertion and impaction, bulk of cage was already inserted and could not be removed, only broken piece was removed.No patient complications were reported due to this event.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Pre op diagnosis: degenerative disc disease procedure scheduled as: olif l2-5 w/ mi-guided right l3/4 laminectomy posterior fusion l2-5 w/ pedicle screw fixation.Cage which was broken, implanted at level l3/4.